# SDR USAA011191

- Difficulty date: September 4, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Part time: 30,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENTED 1 INCH BY 1 INCH, FORWARD CARGO, LEFT FRAME 10 INCHES ABOVE TRANSITION ANGLE.  TRIM OUT DAMAGE, NDT AREA, INSTALL FILLER AND DOUBLER PER EA 85262.  (M)
